# SDR RRXA991476

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 640 & 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, MAIN CARGO DOOR PLANK BETWEEN STA 640 AND STA 700, AT BL 20 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  BI REPAIR DOUBLER IAW DC8 SRM 53-2-3, FIG 10.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
